American Journal of Computational Mathematics

Vol.1 No.3(2011), Paper ID 7166, 6 pages

DOI:10.4236/ajcm.2011.13021

 

Conditional Value-at-Risk for Random Immediate Reward Variables in Markov Decision Processes

 

Masayuki Kageyama, Takayuki Fujii, Koji Kanefuji, Hiroe Tsubaki

 

 

Copyright © 2011 Masayuki Kageyama, Takayuki Fujii, Koji Kanefuji, Hiroe Tsubaki et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


M. Kageyama, T. Fujii, K. Kanefuji and H. Tsubaki, "Conditional Value-at-Risk for Random Immediate Reward Variables in Markov Decision Processes," American Journal of Computational Mathematics, Vol. 1 No. 3, 2011, pp. 183-188. doi: 10.4236/ajcm.2011.13021.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.